# SDR CALA9801557

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AND RT HORIZONTAL STABILIZER ATTACH FITTING CORRODED.  THE CORROSION WAS REMOVED BY BORING HOLES.  NEW BUSHINGS AND BEARINGS WERE INSTALLED.  THE BEARINGS WERE TORQUED AND SAFETIED IAW ECRA 5550-01033.
